# SDR DALA2021120607481

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 109,569 hours, 16,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 SEAT 33F EMERGENCY LIGHT HOUSING DAMAGED 33F. CORRECTIVE ACTION: R/R BUMPER AND SHROUD ON 33F SEAT PER CMM 25-28. (8237705)
